CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear Stability of Planar Vortex Patches in an Ideal Fluid 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2021, 卷号: 23, 期号: 3, 页码: 16
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:58/0  |  Submit date:2021/10/26
Euler equations  vortex patch  nonlinear stability  Kirchhoff-Routh function  
Existence of Steady Symmetric Vortex Patch in a Disk 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2021, 卷号: 23, 期号: 1, 页码: 13
Authors:  Cao, Daomin;  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:75/0  |  Submit date:2021/04/26
Euler equation  Ideal fluid  Vortex patch  Kirchhoff-Routh function  Variational problem  
EXISTENCE OF STEADY MULTIPLE VORTEX PATCHES TO THE VORTEX-WAVE SYSTEM 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2020, 卷号: 308, 期号: 2, 页码: 257-279
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:69/0  |  Submit date:2021/04/26
vortex-wave system  vortex patch  Euler equations  Kirchhoff-Routh function  variational problem  
DESINGULARIZATION OF VORTICES FOR TWO-DIMENSIONAL STEADY EULER FLOWS VIA THE VORTICITY METHOD 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 6, 页码: 5363-5388
Authors:  Cao, Daomin;  Wang, Guodong;  Zhan, Weicheng
Favorite  |  View/Download:73/0  |  Submit date:2021/04/26
desingularization of vortices  2D Euler flow  vorticity method  nonlinear stability  
Steady vortex patch solutions to the vortex-wave system 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 5, 页码: 1882-1904
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:109/0  |  Submit date:2020/01/10
vortex-wave system  vortex patch  Euler equation  Kirchhoff-Routh function  maximization  desingularization  
Steady vortex patches with opposite rotation directions in a planar ideal fluid 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 2, 页码: 17
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:98/0  |  Submit date:2020/01/10
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:109/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction